# SDR CALA2022071501733

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 88,930 hours, 34,712 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL COUPLING CAP MISSING. NONE IN STOCK AT TPA. M&E 31-2825-9-0001. PARTS NEEDED ADDED TO MATERIAL LIST NIS TAMPA. NO FUEL CAPS IN STOCK TPA, NO LEAKAGE NOTED ON FUEL FILL PORT. MEL APPLIED AND PARTS UPDATED. DISPATCH DESK: 33   NAME: T A                  DATE: 14-JUL-22- OK TO DEFER MISSING FUEL CAP PER CDL 28A.

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/15/22.REFUEL COUPLING CAP MISSING. NONE IN STOCK.R&R REFUEL COUPLING CAP, OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
